# SDR HNAA2023072500253

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 50,583 hours, 48,669 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MSG ON EICAS AFTER TAKEOFF, SPOILERS WERE OPENED AND STAYED OPEN.  T/S PER FIM TASK 27-63-00-800-806-A, BLOCKS 1 TO 5,15, 21 GROUND SPOILER VALVE FOUND TO BE DEFECTIVE PER FIM R&R GROUND SPOILER VALVE IRT AMM 27-62-03. OPS CHECK / LEAK CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE AT THIS TIME.
